About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 509404, 4 pages
http://dx.doi.org/10.1155/2014/509404
Research Article

Optimality Conditions for ε-Vector Equilibrium Problems

1School of Economics and Business Administration, Chongqing University, Chongqing 400030, China
2Research Institute of Energy Technology and Economics, Chongqing University, Chongqing 400030, China

Received 20 November 2013; Accepted 2 January 2014; Published 17 February 2014

Academic Editor: Guanglu Zhou

Copyright © 2014 Lu Wei-zhong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Kimura, Y. C. Liou, and J. C. Yao, “Semicontinuty of the solution mapping of ε-vector equilibrium problem,” in Globalization Challenge and Management Transformation, pp. 103–113, Science Press, Beijing, China, 2007.
  2. G. Y. Chen, “Existence of solutions for a vector variational inequality: an extension of the Hartmann-Stampacchia theorem,” Journal of Optimization Theory and Applications, vol. 74, no. 3, pp. 445–456, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. F. Giannessi, Vector Variational Inequalities and Vector Equilibria: Mathematical Theories, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  4. F. Giannessi, A. Maugeri, and P. M. Pardalos, Equilibrium Problems: Nonsmooth Optimization and Variational Inequality Models, Springer, Berlin, Germany, 2002.
  5. F. Giannessi, Constrained Optimization and Image Space Analysis, Springer, Berlin, Germany, 2005. View at MathSciNet
  6. X.-H. Gong, “Optimality conditions for vector equilibrium problems,” Journal of Mathematical Analysis and Applications, vol. 342, no. 2, pp. 1455–1466, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. X.-H. Gong, “Scalarization and optimality conditions for vector equilibrium problems,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 73, no. 11, pp. 3598–3612, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. K. Kimura and J. C. Yao, “Semicontinuity of solution mappings of parametric generalized vector equilibrium problems,” Journal of Optimization Theory and Applications, vol. 138, no. 3, pp. 429–443, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. D. Gupta and A. Mehra, “Two types of approximate saddle points,” Numerical Functional Analysis and Optimization, vol. 29, no. 5-6, pp. 532–550, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. L. Q. Anh and P. Q. Khanh, “Semicontinuity of the approximate solution sets of multivalued quasiequilibrium problems,” Numerical Functional Analysis and Optimization, vol. 29, no. 1-2, pp. 24–42, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. X. B. Li and S. J. Li, “Continuity of approximate solution mappings for parametric equilibrium problems,” Journal of Global Optimization Dealing, vol. 51, no. 3, pp. 541–548, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. C. Gerstewitz, “Nichtkonvexe trennungssätze und deren anwendung in der theorie der vektoroptimierung,” Seminarberichte der Secktion Mathematik der Humboldt-Universität zu Berlin, vol. 80, pp. 19–31, 1986. View at Zentralblatt MATH · View at MathSciNet
  13. C. Gerth and P. Weidner, “Nonconvex separation theorems and some applications in vector optimization,” Journal of Optimization Theory and Applications, vol. 67, no. 2, pp. 297–320, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet